# SDR USAA2013041200014

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 64,503 hours, 42,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEFT SEAT ROWS 24 & 25 SEAT MOUNTED EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND WIRES SHORTED AT ROW 25A SEAT CONNECTOR.  REPLACED CONNECTOR IAW SWPM 20-64-17.  OPS CHECK GOOD.
